# SDR SWIA200819989

- Difficulty date: August 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 11,053 hours, 9,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT LIGHT IS BURNED OUT.  FLIGHT 6274.  RELAMPED EMERGENCY LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD.
